Kleinian Groups and John Domains

DSpace/Manakin Repository

Kleinian Groups and John Domains

Citable link to this page


Title: Kleinian Groups and John Domains
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 1998. Kleinian groups and John domains. Topology 37(3): 485–496. Revised 2003.
Full Text & Related Files:
Abstract: We characterize when John domains arise in the setting of Kleinian
Published Version: doi:10.1016/S0040-9383(97)00039-6
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3445975
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search